# SDR ASOA201200871

- Difficulty date: March 4, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 19,342 hours, 17,672 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 12,000 AT 190 KTS, SELECTED FLAPS TO 8 AND RECEIVED A "FLAPS FAIL" CAUTION MESSAGE. FLAPS FAILED AT 0.  EMERGENCY DECLARED.  RESET CIRCUIT BREAKERS PANEL 1 F-4 & PANEL 2 F-4. OPERATED FLAPS UP & DOWN SEVERAL TIMES. OPS CHECKED GOOD IAW AMM 27-50-00. ACFT OK FOR SERVICE.
